Une remarque sur le lemme de Borel-Cantelli
Publications du Département de mathématiques (Lyon), Volume 11 (1974) no. 4, p. 1-25
@article{PDML_1974__11_4_1_0,
     author = {Villeneuve, Alain},
     title = {Une remarque sur le lemme de Borel-Cantelli},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {11},
     number = {4},
     year = {1974},
     pages = {1-25},
     zbl = {0322.60003},
     mrnumber = {375441},
     language = {fr},
     url = {http://www.numdam.org/item/PDML_1974__11_4_1_0}
}
Villeneuve, Alain. Une remarque sur le lemme de Borel-Cantelli. Publications du Département de mathématiques (Lyon), Volume 11 (1974) no. 4, pp. 1-25. http://www.numdam.org/item/PDML_1974__11_4_1_0/

[1] Banach et Saks, Sur la convergence forte dans les espaces LP, Studia Math. 2 (1930), p. 51-57. | JFM 56.0932.01

[2] Blackwell and Freedman, The tail ?-field of a Markov chain and a theorem of Orey, Ann. Math. Statist. 35 (1964), p. 1291-1295. | MR 164375 | Zbl 0127.35204

[3] Cramer, Random variables and probability distributions, Cambridge University Press (1970). | JFM 63.1080.01 | MR 254895 | Zbl 0102.12701

[4] Erdos and Renyi, On cantor’s series with convergent k=1 1 qk, Ann. Univ. Sci. Budapest, section Math. 2 (1959), p. 93-109. | MR 126414 | Zbl 0095.26501

[5] Fischler, Borel-Cantelli type theorems for mixing sets. Acta. Math. Acad. Sci. Hungar 18 (1967), p. 67-69. | MR 208626 | Zbl 0154.19203

[6] Fischler, The strong law of large numbers for indicators of mixing sequences, Acta. Math. Acad. Sci. Hungar 18 (1967), p. 71-81. | MR 210175 | Zbl 0154.19202

[7] Fischler, Decomposition and composition of mixing sequences, J. Math. Anal. Appl. 21 (1968), p. 389-395. | MR 221546 | Zbl 0239.60040

[8] Renyi, On mixing sequences of sets, Acta. Math. Acad. Sci. Hungar. 9 (1958), p. 215-228. | MR 98161 | Zbl 0089.13201

[9] Renyi, On stable sequences of sets, Sankya Indian J. Statis., série A, vol. 25, part. 3 (1963), p. 293-302. | Zbl 0141.16401

[10] Revesz, A generalization of the zero-one law, Ann. Univ. Sci. Budapest sect. Math. 2 (1959), p. 111-113. | MR 126879 | Zbl 0091.30602

[11] Sucheston, On mixing and the 0-1 law, J. Math. Anal. Appl. 6 (1963), p. 447-456. | MR 149524 | Zbl 0118.13504